Products

dextromethorphan hydrobromide and chlorpheniramine maleate syrup

Avecuf DX

  • Advecuf DX syrup is an effective and convenient solution for dry cough, Allergic Rhinitis and cold.
  • It is also useful for throat irritation and provides a cooling effect to throat. It relieves nasal congestion associated with the common cold.
  • This syrup is a well-tolerated agent for the treatment of symptoms of seasonal allergic rhinitis and allergic cough.
  • It is a solution for absolute relief from congestion.

PRODUCT DETAILS

  • This syrup contains Dextromethorphan Hydrobromide, Phenylephrine Hydrochloride, chlorpheniramine Maleate, and menthol.
  • Dextromethorphan Hydrobromide Syrup is an antihistamine, and a cough suppressant used to treat cough, itching, runny nose or watery eyes caused by colds or allergies.
  • Chlorpheniramine Maleate is also an antihistamine that reduces the production of histamine from the body.
  • Menthol Crystals promote more relaxed breathing, temporarily relieve nasal congestion, soothe sore throats, alleviate fever symptoms, coughs, headaches, and sinus discomforts and support immunity.

COMPOSITION

Dextromethorphan hydrobromide 10mg

Phenylephirne Hydrochloride  5mg

Chlorpheniramine maleate  2mg

Menthol 0.05 mg

USAGE

As directed by physician.

Reviews

There are no reviews yet.

Be the first to review “Avecuf DX”

Your email address will not be published. Required fields are marked *